Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

Undergoing treatment for Non-hodgkins lymphoma, underwent chemotherapy. Urination burns. Suggest medication?

I am undergoing treatment for Non- hodgkins lymphoma and have undergone chemotherapy treatments which ended last month.This morning I have developed symptoms of burning sensation in the urinary passage with occasional discharge of blood clots (I have already had similar problem earlier 3 times). I am at least 8 hours away from the hospital. So, I want to have advice from the doctor regarding the preliminary treatment which I can undertake.I have got the reports of routine urine examination from 2 different pathology labs: The reports are as the following: Lab-1 Lab-2 Albumin: NIL NIL Sugar : NIL NIL Bile salt & Pigment Negative Negative Deposits: Pus Cells 0-1 / HPF 4-5 / HPF Epithelial Cells 0-1 / HPF 5-6 / HPF Cast & Crystals NIL NIL Note: The Blood report (TC-DC report) is enclosed. The burning sensation in urinary passage has subsided a little, but still occurs occasionally after urination. Moreover, there is no further blood discharge. I was not able to meet urologist yesterday because of Good Friday holiday. So, please suggest if any preliminary medication is needed now or can I see you directly on Monday.
Asked On : Tue, 10 Apr 2012
Answers:  1 Views:  42
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Oncologist, Radiation 's  Response
seeing your oncologist is better than seeing urologist at present. Please take plenty of oral fluids, it may relieve your problem
Answered: Thu, 2 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor